CSpace
一类非单调算法的收敛性质
刘光辉1; 彭积明2
1994
Source Publication计算数学
ISSN0254-7791
Volume16Issue:1Pages:65
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40169
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.中科院计算数学与科学工程计算所
Recommended Citation
GB/T 7714
刘光辉,彭积明. 一类非单调算法的收敛性质[J]. 计算数学,1994,16(1):65.
APA 刘光辉,&彭积明.(1994).一类非单调算法的收敛性质.计算数学,16(1),65.
MLA 刘光辉,et al."一类非单调算法的收敛性质".计算数学 16.1(1994):65.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘光辉]'s Articles
[彭积明]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘光辉]'s Articles
[彭积明]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘光辉]'s Articles
[彭积明]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.